# SDR SWAA2021070683090

- Difficulty date: June 14, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#04 A-186 CABIN FLOOR PNL 241AF TOP LAYER OF FIBERS PULLED UP ; / [01] EVALUATED AND FOUND FLOOR BOARD PANEL 241AF TO B.E.R.. REPLACE BY FABRICATION AND SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 1(A)(NOTE) AND TABLE 204.   VERIFIED MATERIAL IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204; DWG 144A5810-127 AND BAC5085 REV (F) STEP 8.4.2.2. FLOOR BOARD MATERIAL (WN2236); RESIN (A34039); INSERTS (A47207).  REPLACED BY FABRICATION AND SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204; DWG 144A5810-127 REV- AND BAC5085 REV (F) STEP 8.4.2.2 (A-H). CURED IN OVEN FOR 1 HOUR AT 150 DEGREES (OVEN B0-06 EXP 8-25-21).; [02] REPLACED BY FABRICATION AND SAMPLE OF CABIN FLOOR PNL 241AF TOP LAYER OF FIBERS PULLED UP IAW SRM 53-00-50-2R-0 REPAIR GENERAL; DWG144A5810-127 AND BAC5085.; [03] VERIFIED STEPS AND AUDITED
